# SDR REXA2012042200548

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002D24
- Aircraft serial: 8021
- Aircraft time: 16,636 hours, 13,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST INOP- CABLE OFF OF THE PULLEY.  UNWRAPPED CABLE FROM PULLEY GUIDE, INSTALLED ON PULLEY, PERFORMED OPERATIONAL TEST OF PAX DOOR ASSIST SYSTEM IAW AMM 52-11-08.
